Publication
Title
Survival variation within and between functional categories of the African multimammate rat
Author
Language
English
Source (journal)
The journal of animal ecology / British Ecological Society. - Oxford
Publication
Oxford : 1999
ISSN
0021-8790
Volume/pages
68(1999), p. 550-561
ISI
000081723100011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.11.2017
To cite this reference